| Model Number |
305782 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd eclipse¿ needle 23 g x 1 in.With detachable 3 ml bd luer-lok¿ syringe foreign matter was found.There was no report of patient impact.The following information was provided by the initial reporter: foreign matter.
Additional Manufacturer Narrative
H6: investigation summary our quality engineer inspected the 1 photo submitted for evaluation.The reported issue of foreign matter was confirmed upon inspection of the photo.However, bd cannot confirm the cause of the failure to our manufacturing process since we were unable to review the sample for evaluation.A device history review was conducted for lot number 1274981.H3 other text : see h10.
Event or Problem Description